# SDR 2008UALA06440

- Difficulty date: November 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 60,702 hours, 19,902 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE BY CABIN SERVICE TRUCK LEFT OF OUTFLOW VALVE.  MAJOR REPAIR ACCOMPLISHED.  SHEAR TIES BEING MFG IN SFO.  RECEIVED STRINGER, DRILLING.  CONT TO MFG DOUBLER & TRIPLER.  ACCOMPLISHED REPAIR AT FRAME 1600 AND 1620 AND BETWEEN STRINGER 27L AND 28L.  PERFORMED PERMANENT REPAIR.
